# SDR AALA20171012001

- Difficulty date: October 11, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 6,331 hours, 2,442 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY CYLINDER PRESSURE IN YELLOW BAND. SERVICED THE CYLINDER IAW AMM 52-22-00.
